# SDR UIEA2020030300352

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,830 hours, 17,621 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG L ENG FIRE LP 2 IN FLIGHT. CLEARED AFTER ENGINE SHUTDOWN.( PERFORMED AFOLTS SYSTEM CHECK PER AMM 26-10-00. NO FAULTS NOTED. NO STATUS MSG REMAINS. )
